# SDR WGEA200700005

- Difficulty date: September 10, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N119DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000022
- Aircraft time: 74 hours, 87 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DOOR WARNING LIGHT ILLUMINATED AT TOP OF CLIMB (FL260, CABIN ALT. 3800', ROC -0) 30 MINUTES LATER ON DESCENT UPON REACHING 10,000 FT, LIGHT WENT OUT (2500 CABIN ALT AP: 5.4, ROC 0).  ADJUSTED AFT DOOR LOCK PROX SWITCH AND COMPLIED WITH DOOR TEST IAW EA500 AMM 52-00-00-071-011.
